# SDR UPS97824121

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT WING L/E SECTION BETWEEN PYLONS, 3EA L/E RIBS ARE CRACKED AT THE UPPER AFT END.  REPAIRED IAW SRM 57-2-0.
